# SDR SWAA2014092232188

- Difficulty date: July 23, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 85,984 hours, 64,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6546547251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER HOLE CHORD CRACKED AT BS 727 STRINGER 18A LT.  REPAIRED CHORD IAW ER & EA.
